# SDR REXA2022120102651

- Difficulty date: November 18, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 20,518 hours, 15,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-364 Rbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD FLOOR SEAT TRACK AT RBL 9 IS HEAVILY CORRODED AT APPROX. FS 349-364 AND REQUIRES REPLACEMENT.	NSTALLED NEW SERVICEABLE SEAT TRACK (PN:SH670-32159-1) IAW CRJ 900 AMM 53-00-49-400-801-A12
